On Fermat's Last Theorem

Main Article Content

Bibek Baran Nag

Abstract

The author presents a simple approach which can be used to tackle some well-known Diophantine problems. A self-contained argument is used to furnish a novel proof of one such result first stated by Pierre de Fermat in the 1630s.

Keywords:
Diophantine, equations, Fermat, elementary, proof, factorize

Article Details

How to Cite
Nag, B. B. (2019). On Fermat’s Last Theorem. Journal of Advances in Mathematics and Computer Science, 34(4), 1-4. https://doi.org/10.9734/jamcs/2019/v34i230211
Section
Original Research Article

References

Hardy GH, Wright EM. An introduction to the theory of numbers. 4th Edition, Oxford University Press. 1960;190-195.

Ribenboim P. Fermat's last theorem for amateurs. 1st Edition. Springer Verlag. 1999;3-71.

Wiles A. Modular elliptic curves and Fermat's last theorem. Annals of Mathematics. 1995;141(3):443-551.

Wiles A, Taylor R. Ring theoretic properties of certain Hecke algebras. Annals of Mathematics. 1995;141(3):553-572.

Diamond F. On deformation rings and Hecke rings. Annals of Mathematics. 1996;144(1):137-166.

Conrad B, Diamond F, Taylor R. Modularity of certain potentially Barsotti-Tate Galois representations. Journal of the American Mathematical Society. 1999;12(2):521-567.

Breuil C, Conrad B, Diamond F, Taylor R. On the modularity of elliptic curves over Q: wild 3-adic exercises. Journal of the American Mathematical Society. 2001;14(4):843-939.

Hollingdale S. Makers of mathematics. 1st Edition, Dover Publications. 2006;9.